# SDR YENA2025082800892

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 71,860 hours, 25,442 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1406, SDQ-MCO. "AFTER LANDING WE CHANGED OVER TO APU BLEED ON TAXIWAY. WE NOTICED A BURNING OIL SMELL UPON DOOR, INFLIGHT MONITORED THE SMELL WAS STRONG IN THE CABIN AS WELL; COMPLIED WITH INFO NOTICE 2017-T015-L SECTION B2. IDENTIFY ODOR SOURCE TO BE THE APU FUEL CONTROL UNIT AND OIL COOLER FAN LEAKING. DECONTAMINATION LEVEL B WAS PERFORMED NO SMELL NOTED PER TSM 05-50-00-810-085--B. APU WILL BE PLACED ON MEL SEE LOG # 4530254."
